# SDR FDEA201206142235

- Difficulty date: June 14, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852215
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR CUT OUT LOWER SILL LOWER CHORD BETWEEN BS 580 AND BS 600.   HAS CORROSION AFTER REMOVAL OF THRESHOLD PANEL.  REPAIRED IAW EA F-5310-158077.  REPAIR IS CLASSIFIED AS MINOR.
